Translator Disclaimer
Spring 1990 Extensions of Topologies
T. L. Hicks
Missouri J. Math. Sci. 2(2): 62-69 (Spring 1990). DOI: 10.35834/1990/0202062

Abstract

The $m$-extension of a topology is defined, some of its properties are studied, and its relation to a simple extension is noted. Also, an associated closure operation on the lattice of all topologies on a fixed set is studied.

Citation

Download Citation

T. L. Hicks. "Extensions of Topologies." Missouri J. Math. Sci. 2 (2) 62 - 69, Spring 1990. https://doi.org/10.35834/1990/0202062

Information

Published: Spring 1990
First available in Project Euclid: 21 February 2020

zbMATH: 1097.54501
MathSciNet: MR1049085
Digital Object Identifier: 10.35834/1990/0202062

Rights: Copyright © 1990 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2 • No. 2 • Spring 1990
Back to Top